| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported following an intraocular lens implant procedure, his vision was horrible, almost felt like his vision was lost.A medical intervention was carried out which was not explained.Additional information has been requested and received where the consumer states they probably put the wrong lenses and vision was grossly affected resulting in loss of employment among others.
Additional Manufacturer Narrative
Corrected information provided in b.2.On initial mdr outcome was submitted with "required intervention".It should have been both "required intervention and other medically significant".The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received.Where the correct sn has been updated.The current is for the right eye.Which was previously, mentioned for the left eye.
Additional Manufacturer Narrative
There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).